# SDR HNAA2025080500522

- Difficulty date: May 17, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F048346 CORROSION ON RH OTBD #3 SEAT TRACK.  RAR RH OTBD #3 SEAT TRACK IAW EMB 145 AMM 53-01-06.
